# SDR SIMA20140119005

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 26,984 hours, 19,205 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

TOTAL AIR TEMPERATURE PROBE HEAT CAUTION RIGHT AFTER TAKEOFF.  GEAR IN TRANSIT WOW AOM VOL 1 EMERGENCY ABNORMAL PROCEDURES COMPLIED WITH.  FOUND BAD CB A12 IN CBP1.  R & R CB A12 IN CBP1 IAW CRJ ESPM 20-25-05.
